Maycon Sambinelli
Maycon Sambinelli
Assistant Professor at Universidade Federal do ABC
No verified email - Homepage
Title
Cited by
Cited by
Year
Gallai's path decomposition conjecture for graphs with treewidth at most 3
F Botler, M Sambinelli, RS Coelho, O Lee
Journal of Graph Theory 93 (3), 328-349, 2020
8*2020
Gallai’s path decomposition conjecture for triangle-free planar graphs
F Botler, A Jiménez, M Sambinelli
Discrete Mathematics 342 (5), 1403-1414, 2019
72019
On Linial's conjecture for split digraphs
M Sambinelli, CN da Silva, O Lee
XXVI Congresso da Sociedade Brasileira de Computação, 776 -- 779, 2016
7*2016
Decomposing split graphs into locally irregular graphs
CN Lintzmayer, GO Mota, M Sambinelli
Electronic Notes in Theoretical Computer Science 346, 603-612, 2019
42019
Linial's Conjecture for Arc-spine Digraphs
LR Yoshimura, M Sambinelli, CN da Silva, O Lee
Electronic Notes in Theoretical Computer Science 346, 735-746, 2019
32019
Berge’s Conjecture and Aharoni–Hartman–Hoffman’s Conjecture for Locally In-Semicomplete Digraphs
M Sambinelli, CN Lintzmayer, CN da Silva, O Lee
Graphs and Combinatorics 35 (4), 921-931, 2019
22019
Gallai's conjecture for graphs with treewidth 3
F Botler, M Sambinelli
Electronic Notes in Discrete Mathematics 62, 147-152, 2017
22017
On a joint technique for Hajós' and Gallai's Conjectures
F Botler, M Sambinelli, RS Coelho, O Lee
Anais do II Encontro de Teoria da Computação, 2017
22017
Towards Gallai's path decomposition conjecture
F Botler, M Sambinelli
Journal of Graph Theory 97 (1), 161-184, 2021
12021
Decomposing split graphs into locally irregular graphs
CN Lintzmayer, GO Mota, M Sambinelli
Discrete Applied Mathematics 292, 33-44, 2021
12021
On computing the path number of a graph
F Botler, R Cano, M Sambinelli
Electronic Notes in Theoretical Computer Science 346, 185-197, 2019
12019
Advances in Aharoni-Hartman-Hoffman's Conjecture for Split digraphs
M Sambinelli, CN da Silva, O Lee
Electronic Notes in Discrete Mathematics 62, 111-116, 2017
12017
Problemas de emparelhamentos estáveis
M Sambinelli
[sn], 2014
12014
Gallai's path decomposition conjecture for graphs with maximum E-degree at most 3
F Botler, M Sambinelli
Acta Mathematica Universitatis Comenianae 88 (3), 501-505, 2019
2019
Perfect digraphs
C Nunes da Silva, O Lee, M Sambinelli
arXiv e-prints, arXiv: 1904.02799, 2019
2019
Decomposing split graphs into locally irregular graphs
C Negri Lintzmayer, G Oliveira Mota, M Sambinelli
arXiv e-prints, arXiv: 1902.00986, 2019
2019
Diperfect Digraphs
M Sambinelli, CN da Silva, O Lee
Anais do III Encontro de Teoria da Computação, 2018
2018
Vertex partition problems in digraphs⇤
M Sambinelli, CN Lintzmayer, CN da Silva, O Lee
Anais do III Encontro de Teoria da Computação, 2018
2018
Partition problems in graphs and digraphs: Problemas de partição em grafos e digrafos
M Sambinelli
[sn], 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–19